About Klonopin

Klonopin Clonazepam overdose

Klonopin Overdose

 

Your Klonopin dosage should be based on diverse factors, such as your age, the medical condition that you treat, and other medical conditions you have.

For the medication to function properly, it has to be taken as prescribed. Klonopin can cause major problems if it is taken in higher dosages or for a longer time than your doctor recommends.

If you are not sure about anything concerning to your dose of Klonopin, contact your doctor, nurse, or pharmacist.

Klonopin Overdose

A person who has taken too much Klonopin might experience some of the following adverse effects:

  • Too much Klonopin may induce coma
  • Hypotension – decrease of blood tension
  • Difficulty with controling body motor functions: reflexes, coordination or balance
  • Difficulty in breathing
  • Confusion and sometimes halucinations.
  • Increase sleep desire
  • Nausea

You should seek emergency medical attention if you suspect an overdose.

In 2006 was given to publicity a US government report that shows that sedative-hypnotics were the most implicated pharmaceutical drugs in Emergency Department visits. Klonopin was the second on this list. ED analysed the number of times non-medical patients use drugs. The criteria contained for drug abuse, overdose cases, withdrawal symptoms, side-effects, interaction with alcohol and many other aspects.